# SDR SWAA2021110133430

- Difficulty date: October 17, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT AFT O/B TRACK OUT LIMITS ; / [01] REMOVED AND REPLACED PILOT SEAT AFT O/B TRACK IAW B737 AMM 25-11-11-400-801. ACCOMPLISHED ALIGNMENT USING THE FIXTURE P/N OT900-0247; S/N 170026; [02] ENTER IN ERROR STEP 1; [03] REMOVED PILOT SEAT AFT O/B TRACK IAW B737 AMM 25-11-11-400-801.; [04] VERIFIED STEP 1-3. OK TO INSTALL NEW AFT O/B TRACK.; [05] INSTALLED NEW PILOT SEAT AFT O/B TRACK IAW B737 AMM 25-11-11-400-801. ACCOMPLISHED ALIGNMENT USING THE FIXTURE P/N OT900-0247; S/N 170026; [06] VERIFIED STEP 5; [07] CAPTAIN SEAT WILL BE REMOVE AND REINSTALL ON FAULT CARD TTG8Q006X8UV.; [08] REMOVED AND REPLACED PILOT SEAT AFT O/B TRACK IAW B737 AMM 25-11-11-400-801.; [09] VERIFIED STEP 7-8
